Wow it's been a long time since I've been on the boards!
I was wandering through the shop talk messages and found some great messages about birth control and how it works! thanks so much for those great links!
One thing that the article mentioned was that spotting during the time you are taking your pills (21 day pack) may be a sign your bc pill isn't working. Here's my dilemma.
Every second cycle i spot on my second week of pills. i.e. 1st month of pills all goes well... 2nd month of pills i start spotting on the second thursday (approx) and spot all the way till my scheduled period. It's very light spotting, i just use a panty liner for the day, it's just annoying. The discharge is that normal sort of "dried blood (browm)" menses you get when you are on the pill.
I have been on Alesse 21 for over a year now...and this has been happening for the past four months. I had spotting problems when i first started but everyone else i talked to that has been on Alesse 21 had the same beginning experience, but not this "every second cycle" thing.
I do not depend on my bc, I was sexually active, but I am not anymore, but I want to stay on it just in case. So should i be concerned?
I never miss my pills, but the time i take them does range from about 10pm-midnight, but that is only a two hour window, which i thought was okay on the pill.
If you could help shed some light on my issue it would be muchly appreciated!
THANK YOU FOR ALL YOU DO!